# SDR AALA20160810009

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 12,866 hours, 5,015 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, WHEN GEAR SELECTED DOWN, THE RIGHT MAIN AND NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE.  APPROACH WAS ABORTED AND EMERGENCY DECLARED. OVERHEAD INDICATORS ALL GREEN.  MAINTENANCE ACCOMPLISHED A BITE CHECK OF PSEU WITH NOT CURRENT FAULT OR FAULT HISTORY IAW AMM 32-09-10.  REPLACED THE LAMP IN THE LANDING GEAR ANNUNCIATOR IAW AMM 33-11-00.  SYSYTEM CHECKED GOOD.
